# SDR SIMA200224010

- Difficulty date: August 12, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION DAMAGE WAS NOTED ON THE RIGHT MLG FORWARD TRUNNION, FORWARD OUTBOARD ATTACHMENT HOLE.  THE DAMAGE WAS IN THE FORM OF THREAD MARKS OVER THE ENTIRE LENGTH OF THE HOLE.  DAMAGED HOLE WAS REAMED TO .5646 DIAMETER.  REAMING THREAD MARKS WERE BLENDED WITHOUT INCREASING THE DEPTH OF THE DAMAGE.  REPAIR DONE IAW SAAB 340 REPAIR 340SDS004217, SAAB 340 AMM 57-40-05-8 AND STANDARD SAAB 340 PRACTICES.  (M)
